Texas, 2025

Tornado and Flash Flooding in Texas, June 12 to 16, 2025

June 12 to 16, 2025 · NWS CRP · 31 events in 7 counties and zones

During the second/third week of June, South Texas experienced an active and dynamic weather pattern that led to several impactful weather events, including heavy rainfall, flash flooding, thunderstorm wind damage, a weak tornado, and a waterspout. The unsettled conditions were driven by a combination of deep tropical moisture, persistent upper-level disturbances, and an unstable atmosphere.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

During the second/third week of June, South Texas experienced an active and dynamic weather pattern that led to several impactful weather events, including heavy rainfall, flash flooding, thunderstorm wind damage, a weak tornado, and a waterspout. The unsettled conditions were driven by a combination of deep tropical moisture, persistent upper-level disturbances, and an unstable atmosphere. PWATs frequently exceeded 2.0 inches (well above the climatological average) supporting efficient rainfall production. A series of MCSs and repeated rounds of convection produced widespread rainfall totals between 0.5-2.5 inches across much of the region, with localized amounts exceeding 9 inches, especially in the northeast Coastal Bend. These intense rainfall rates, coupled with slow-moving or training storms, resulted in significant flash flooding, prompting Flood Watches and multiple Flash Flood Warnings. The severe weather was not limited to flooding. Strong to severe thunderstorms also brought damaging winds, particularly across the Victoria Crossroads and Coastal Plains. Outflow boundaries from earlier storms helped initiate new rounds of convection, some of which strengthened rapidly in the presence of deep-layer shear and enhanced low-level inflow. This environment also proved favorable for brief, low-end tornadoes and waterspouts, with at least one weak tornado and a waterspout being reported during the active stretch.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 12, 5:15 AM CST, 1 hour 24 minutes earlier. Its key messages:

  • Updated at 609 AM CDT Thu Jun 12 2025
  • Low to moderate (20-40%) chance of showers and thunderstorms continue tonight through the weekend.
  • Marginal risk of severe thunderstorms through Thursday
  • Marginal to a slight risk for Excessive Rainfall through Friday morning.
Area forecast discussion, Jun 12, 5:15 AM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
615 AM CDT Thu Jun 12 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 609 AM CDT Thu Jun 12 2025

- Low to moderate (20-40%) chance of showers and thunderstorms
  continue tonight through the weekend.

- Marginal risk of severe thunderstorms through Thursday

- Marginal to a slight risk for Excessive Rainfall through Friday
  morning.

&&

.DISCUSSION...
Issued at 1154 PM CDT Wed Jun 11 2025

Ongoing convection early this morning will be focused mainly over
the Victoria Crossroads and along the northern Coastal Bend. A few
of these storms could be strong to severe with strong wind gusts
and hail possible. Another round of thunderstorms is likely this
afternoon and evening across the Coastal Plains and Victoria
Crossroads when an outflow boundary from storms to the north
pushes into the area. These storms are more likely (though the
risk is still marginal) to produce some strong to severe winds.

PWAT values from tonight's upper air release are 1.94 inches
(~80th percentile). This moisture will continue through at least
Friday so any of these storms could produce locally heavy
rainfall. This has led to a marginal risk of excessive rainfall
over the Brush Country and southern Coastal Plains and a slight
risk over the northern Coastal Plains and Victoria Crossroads.
Additional rainfall totals from 0.25" across the southwest to
2.5" across the Victoria Crossroads are possible. Locally higher
values are possible which could lead to isolated to scattered
flash flooding.

Precipitation chances will diminish over the weekend, though low
to medium chances (20-40%) will persists over the Victoria
Crossroads and the Coastal Bend as a mid-level trough extends into
our area.

&&

.AVIATION...
(12Z TAFS)
Issued at 609 AM CDT Thu Jun 12 2025

A mixture of MVFR to VFR conditions still remain over the region.
A line of convection is continuing to march its way southwards
into the region. It is currently approaching the VCT terminal
currently. This is still expected to move into the northern
Coastal Plains shortly. A low to medium chance for showers and
thunderstorms will linger through the day excluding LRD. Expect
category changes near any storms though, VFR conditions are
expected to prevail across all sites by mid to late morning.

&&

.MARINE...
Issued at 1154 PM CDT Wed Jun 11 2025

A moderate to at times fresh breeze (BF 4-5) will persist into
next week, with periods of Small Craft Exercise Caution
conditions. A low to moderate (20-50%) chance of rain is expected
daily through early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    93  79  93  80 /  40  20  20  10
Victoria          88  76  91  77 /  70  20  40  10
Laredo           100  79 102  80 /  10  10  10   0
Alice             97  76  97  78 /  40  10  20   0
Rockport          89  81  89  82 /  50  30  30  10
Cotulla           98  78 100  79 /  30  10  10   0
Kingsville        96  78  95  78 /  40  10  20  10
Navy Corpus       89  81  89  82 /  40  20  30  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

SHORT TERM...LS/77
DISCUSSION...LS/77
AVIATION...NP/92

In the hours before

Special weather statement, Jun 12, 3:09 AM CST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
409 AM CDT Thu Jun 12 2025

TXZ234-120930-
Victoria TX-
409 AM CDT Thu Jun 12 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL VICTORIA COUNTY
THROUGH 430 AM CDT...

At 408 AM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, or 10 miles north of Victoria, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Victoria, Salem, and Victoria Mall.

This includes US Highway 77 between mile markers 560 and 572.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2906 9694 2902 9683 2900 9682 2899 9681
      2886 9699 2894 9711 2909 9699 2910 9698
TIME...MOT...LOC 0908Z 224DEG 24KT 2898 9699

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

NMP
Special weather statement, Jun 12, 3:12 AM CST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
412 AM CDT Thu Jun 12 2025

TXZ233-234-120945-
Victoria TX-Goliad TX-
412 AM CDT Thu Jun 12 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES THROUGH 445 AM CDT...

At 412 AM CDT, Doppler radar was tracking a strong thunderstorm near
Schroeder, or 8 miles northeast of Goliad, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fannin, Mission Valley, Schroeder, Coleto Creek Park, Ander, and
Nursery.

This includes the following highways...
 US Highway 183 near mile marker 638.
 US Highway 59 between mile markers 654 and 660.
 US Highway 87 between mile markers 800 and 802.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2894 9707 2865 9722 2871 9739 2890 9736
      2889 9735 2890 9734 2888 9733 2887 9732
      2888 9731 2887 9731 2887 9730 2896 9717
TIME...MOT...LOC 0912Z 201DEG 21KT 2876 9729

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NMP
Special weather statement, Jun 12, 3:26 AM CST, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
426 AM CDT Thu Jun 12 2025

TXZ234-121015-
Victoria TX-
426 AM CDT Thu Jun 12 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VICTORIA COUNTY THROUGH
515 AM CDT...

At 426 AM CDT, Doppler radar was tracking a strong thunderstorm near
Oak Village, or 9 miles northwest of McFaddin, moving northeast at 30
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Wood Hi,
Victoria Detar Hospital North, Victoria Riverside Park, Victoria
College, Victoria Mall, Saxet Lakes, Brentwood Subdivision, Oak
Village, Victoria Regional Airport, Telferner, Ball Airport Area, and
Downtown Victoria.

This includes the following highways...
 US Highway 59 between mile markers 628 and 648.
 US Highway 77 between mile markers 568 and 590.
 US Highway 87 between mile markers 804 and 818.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2885 9677 2863 9701 2869 9716 2873 9717
      2899 9703
TIME...MOT...LOC 0926Z 211DEG 24KT 2868 9708

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NMP
Special weather statement, Jun 12, 5:07 AM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
607 AM CDT Thu Jun 12 2025

TXZ233-234-246-247-347-121145-
Coastal Calhoun TX-Inland Calhoun TX-Victoria TX-Inland Refugio TX-
Goliad TX-
607 AM CDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTHEASTERN REFUGIO COUNTIES THROUGH 645 AM
CDT...

At 606 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Ezzell to Mission Valley to
near Weesatche. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Quintana, Victoria
Colony Creek Country Club, Weesatche, Weser, Nursery, Victoria
Riverside Park, Victoria College, Victoria Mall, Saxet Lakes, Green
Lake, Brentwood Subdivision, Inez, Salem, Telferner, and Tivoli.

This includes the following highways...
 US Highway 183 between mile markers 626 and 662.
 US Highway 59 between mile markers 624 and 672.
 US Highway 77 between mile markers 560 and 618.
 US Highway 87 between mile markers 798 and 836.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2885 9670 2882 9672 2879 9669 2877 9670
      2876 9667 2874 9667 2871 9665 2870 9667
      2866 9663 2845 9681 2830 9724 2878 9762
      2892 9742 2890 9734 2887 9730 2910 9698
TIME...MOT...LOC 1106Z 324DEG 45KT 2926 9691 2892 9719 2880 9752

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NMP
Special weather statement, Jun 12, 5:37 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
637 AM CDT Thu Jun 12 2025

TXZ231-232-121215-
Live Oak TX-Bee TX-
637 AM CDT Thu Jun 12 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LIVE OAK AND WEST
CENTRAL BEE COUNTIES THROUGH 715 AM CDT...

At 636 AM CDT, Doppler radar was tracking a strong thunderstorm over
River Creek Acres, or over George West, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
George West, Oakville, River Creek Acres, Ray Point, and Karon.

This includes the following highways...
 Interstate 37 between mile markers 51 and 68.
 US Highway 281 between mile markers 628 and 634.
 US Highway 59 between mile markers 708 and 724.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2825 9798 2830 9817 2853 9812 2842 9782
TIME...MOT...LOC 1136Z 210DEG 9KT 2832 9807

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NMP
Special weather statement, Jun 12, 5:50 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
650 AM CDT Thu Jun 12 2025

TXZ233-234-246-247-121230-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-Goliad TX-
650 AM CDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTH CENTRAL REFUGIO COUNTIES THROUGH 730 AM
CDT...

At 650 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northeast of Salem
to near Saxet Lakes to near Runge. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Victoria Colony Creek
Country Club, Weesatche, Weser, Nursery, Victoria Riverside Park,
Victoria College, Victoria Mall, Saxet Lakes, Brentwood Subdivision,
Inez, Salem, Telferner, Charco, Downtown Victoria, and Fordtran.

This includes the following highways...
 US Highway 183 between mile markers 628 and 652.
 US Highway 59 between mile markers 624 and 680.
 US Highway 77 between mile markers 560 and 602.
 US Highway 87 between mile markers 798 and 830.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2885 9670 2882 9672 2876 9667 2848 9691
      2855 9765 2871 9771 2892 9742 2887 9730
      2910 9698
TIME...MOT...LOC 1150Z 331DEG 17KT 2907 9686 2879 9709 2886 9769

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NMP

The radar

The Corpus Christi radar (KCRP), 85 km away, was scanning. The volume nearest the first event began at 12:41 UTC.

Open the radar archive at this moment

Event by event

17 heavy rain, 10 thunderstorm wind, 2 flash flood, 1 tornado, 1 flood. Local standard time, as filed.

Tornado, Live Oak

When
June 12, 6:39 AM CST
Where
Live Oak County, 0.61 mi E of George West
Rating
EF0
Path length
0.6 mi
Path width
50 yd
Reported by
Emergency Manager
Coordinates
28.330, -98.110

Live Oak County EMC confirmed minor tree and porch damage along a narrow path through George West. Media relayed photo of well developed funnel cloud with this storm.

Heavy Rain, Victoria

When
June 12, 6:55 AM CST
Where
Victoria County, 4.23 mi E of Nursery
Reported by
Mesonet
Coordinates
28.920, -97.030

Mesonet Site recorded 2.5 inch per hour rainfall rate.

Heavy Rain, Victoria

When
June 12, 7:31 AM CST
Where
Victoria County, 4.53 mi NNW of Victoria
Reported by
Mesonet
Coordinates
28.860, -97.010

Total rainfall accumulation of 7.05 inches.

Heavy Rain, Goliad

When
June 12, 7:34 AM CST
Where
Goliad County, 1.21 mi E of Schroeder
Reported by
Mesonet
Coordinates
28.820, -97.200

Total rainfall accumulation of 5.34 inches.

Heavy Rain, Victoria

When
June 12, 7:48 AM CST
Where
Victoria County, 1.94 mi ENE of Telferner
Reported by
CoCoRaHS
Coordinates
28.860, -96.850

Four inches of rain have fallen in the past 2 hours.

Flash Flood, Victoria

When
June 12, 9:14 AM CST
Where
Victoria County, 1.82 mi W of Victoria to 1.81 mi W of Victoria
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
28.800, -97.010

Numerous streets flooded throughout the City of Victoria.

Heavy Rain, Victoria

When
June 12, 9:33 AM CST
Where
Victoria County, 4.1 mi SE of Raisin
Reported by
Mesonet
Coordinates
28.690, -97.070

Total rainfall accumulation of 8.49 inches.

Thunderstorm Wind, Bee

When
June 12, 10:00 AM CST
Where
Bee County, 1.21 mi W of Tuleta
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
28.570, -97.800

Tree down reported in Tuleta.

Heavy Rain, Bee

When
June 12, 11:15 AM CST
Where
Bee County, Mineral
Reported by
Public
Coordinates
28.550, -97.900

Received photo of rain gauge near Mineral, TX. Accompanies multiple reports of around 5 inches across Bee county.

Heavy Rain, Victoria

When
June 12, 11:22 AM CST
Where
Victoria County, 4.1 mi SE of Raisin
Reported by
Mesonet
Coordinates
28.690, -97.070

Total rainfall accumulation of 9.92 inches.

Heavy Rain, Victoria

When
June 12, 12:47 PM CST
Where
Victoria County, 2.28 mi NW of Victoria
Reported by
CoCoRaHS
Coordinates
28.820, -97.010

Total rainfall accumulation of 7.52 inches.

Heavy Rain, Bee

When
June 12, 1:54 PM CST
Where
Bee County, 3.31 mi NNW of Orangedale
Reported by
Public
Coordinates
28.470, -97.860

Report from social media with photo showing flooded property and streets. Location and amount is estimated.

Thunderstorm Wind, Nueces

When
June 12, 2:43 PM CST
Where
Nueces County, 0.92 mi SW of Annaville
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
27.840, -97.590

Corrects previous time from previous tstm wnd dmg report from Corpus Christi. Large 30 ft tree down at intersection of Leonard and Mayfield St.

Thunderstorm Wind, Nueces

When
June 12, 3:30 PM CST
Where
Nueces County, 0.61 mi W of Corpus Christi Nas
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
27.700, -97.280

A gust of 60 mph recorded by NAS Corpus Christi ASOS.

Thunderstorm Wind, Nueces

When
June 12, 3:43 PM CST
Where
Nueces County, 0.92 mi SW of Annaville
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
27.840, -97.590

Large 30 ft tree down at intersection of Leonard and Mayfield St.

Heavy Rain, Victoria

When
June 12, 3:47 PM CST
Where
Victoria County, 1.84 mi NE of Victoria
Reported by
Trained Spotter
Coordinates
28.820, -96.960

Rainfall total of 6.03 inches since midnight.

Heavy Rain, San Patricio

When
June 12, 3:48 PM CST
Where
San Patricio County, 2.83 mi SSE of Odem
Reported by
NWS Employee
Coordinates
27.910, -97.570

Total rainfall accumulation of 3.82 inches.

Thunderstorm Wind, Nueces

When
June 12, 3:50 PM CST
Where
Nueces County, 4.81 mi SSW of Port Aransas Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
27.760, -97.120

A fence was blown down on the island just northeast of the Francine Cohn Preserve.

Thunderstorm Wind, Live Oak

When
June 15, 6:56 PM CST
Where
Live Oak County, Three Rivers
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
28.470, -98.180

Trees down were reported in the city.

Thunderstorm Wind, Bee

When
June 15, 7:10 PM CST
Where
Bee County, 2.16 mi SSW of Mineral
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
28.520, -97.910

Tree reported blown down onto roadway.

Thunderstorm Wind, Live Oak

When
June 15, 7:26 PM CST
Where
Live Oak County, 1.22 mi E of Swinney
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
28.230, -97.910

Reports were received of a tree blocking the road.

Thunderstorm Wind, Nueces

When
June 16, 3:00 AM CST
Where
Nueces County, 4.12 mi SW of Texas Am Cc Univ
Measured
60 kt (69 mph) estimated gust
Reported by
Broadcast Media
Coordinates
27.670, -97.370

Off-duty broadcast meteorologist saw part of a wooden fence knocked over on the corner of N Washam Dr and Cimarron Blvd. Time estimated from radar.

Thunderstorm Wind, Nueces

When
June 16, 3:00 AM CST
Where
Nueces County, 3.7 mi SW of Texas Am Cc Univ
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
27.680, -97.370

Off-duty broadcast meteorologist reported that a large tree branch fell on sidewalk/partially into the road along Cimarron Blvd, just past Dunbarton Oak St.

Heavy Rain, Nueces

When
June 16, 4:53 AM CST
Where
Nueces County, 6 mi SE of Flour Bluff
Reported by
Mesonet
Coordinates
27.609, -97.211

A total of 3.96 inches of rain over a 3 hour period.

Heavy Rain, Nueces

When
June 16, 4:57 AM CST
Where
Nueces County, 5 mi SE of Flour Bluff
Reported by
Mesonet
Coordinates
27.619, -97.222

Total rainfall accumulation of 3.10 inches.

Heavy Rain, Nueces

When
June 16, 4:58 AM CST
Where
Nueces County, 0.69 mi S of Laguna Vista
Reported by
Mesonet
Coordinates
27.610, -97.300

Total rainfall accumulation of 3.63 inches.

Heavy Rain, Nueces

When
June 16, 4:59 AM CST
Where
Nueces County, 1.38 mi N of Laguna Vista
Reported by
Mesonet
Coordinates
27.640, -97.300

Total rainfall accumulation of 3.08 inches.

Heavy Rain, Nueces

When
June 16, 4:59 AM CST
Where
Nueces County, 2 mi SSE of Flour Bluff
Reported by
Mesonet
Coordinates
27.643, -97.267

Total rainfall accumulation of 3.59 inches.

Heavy Rain, Nueces

When
June 16, 5:01 AM CST
Where
Nueces County, 0.61 mi W of Bob Hall Pier
Reported by
Mesonet
Coordinates
27.580, -97.230

Total rainfall accumulation of 3.25 inches.

Flood, Kleberg

When
June 16, 7:21 AM CST
Where
Kleberg County, 11.8 mi NE of Riviera Beach to 12.2 mi NNE of Riviera Beach
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
27.430, -97.560

Roads are starting to flood throughout the area.

Flash Flood, Kleberg

When
June 16, 7:35 AM CST
Where
Kleberg County, 0.61 mi W of Riviera Beach to 0.62 mi W of Riviera Beach
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
27.290, -97.680

Numerous sites at Riviera Beach Trailer Park are flooding due to heavy rain.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyThe tornado archive for Texas, 2025Warnings in Texas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1255527, 1255513, 1255514, 1255515, 1255516, 1255509, 1255517, 1255533, 1255518, 1255519, 1255520, 1255521, 1255534, 1255547, 1255536, 1255522, 1255523, 1255538, 1255539, 1255541, 1255542, 1255543, 1255544, 1255578, 1255580, 1255524, 1255525, 1255581, 1255526, 1255511, 1255510.